# SDR SWAA2022081629996

- Difficulty date: July 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY REAR SPAR IRSS 245 APPROX AT RT WING 2022-368390 / [01] TOOL USED DIGITAL CALIPER P/N:500-752-20. S/N:B21038254 DUE DATE:11/AUG/22;[02] REPLACED PLATE ASSY REAR SPAR IRSS 245 APPROX AT RT WING IAW B737-700 SRM 51-40-02 AND DWG # 115A2781 REV: B;[03] CORRECTED STEP 2 REPLACED PLATE ASSY REAR SPAR IRSS 245 APPROX AT RT WING IAW B737-700 SRM 51-40-02 AND DWG # 115A2781 REV: B SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPLACED PLATE ASSY REAR SPAR IRSS 245 APPROX AT RT WING IAW B737-700 SRM 51-40-02 AND DWG # 115A2781 REV: B SEE INDIVIDUAL SIGN OFF BELOW
